I have been experiencing Dizziness, unbalanced...
I have been experiencing Dizziness, unbalanced feeling, brain fog, muscle twitches and insomnia since my 2 weeks after my botox. I found others on this forum with similar side effects. I am just hoping this goes away..I have had to spend money on ENT/ MRI already..nothing was found. Prior to this I was healthy, on no medications and had no health problems. I worked out 4 days a week and live healthy..minus the very bad decision to do Botox…what was I thinking!! I am mad at myself, depressed and worried about how long I will continue to feels this way. Please if your are considering Botox..do not do it..yes the results are great..but health is worth Everything and some people have these horrible side effects..Dont do it..
11 Feb 2014
2 months post
I am now a little more than 2 months from my injection date.. and i have had a few better days.. I am hopeful this continues. The dizziness and disequalibrium seems milder..I have an appt scheduled at the end of Feb with a NeuroEnt md..I am hoping I don't have to see him.. I know what is wrong..its called Botox…I will follow up if my symptoms are still present in any form though..just to be on the safe side.. I pray this is the beginning of healing ..I am glad to be able to discuss on this forum..it has helped and gives me hope as well